Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Had sex during ovulation. Started bleeding lightly. Having mild back ache. Pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Oct 2006 had two normal periods (heavy, crampy, back pain needing heat pad and clots) found out Nov 2006 was pregnant with my twins. Now, we have been charting with ouvulation strips. I ovulated july 4th but we had sex everyday from XXXXXXX 30th to july 6th. I am 8dpo and I yesterday I started to bleed red, light (for me) no clots, and only mild low backace, no cramps. It would be 5 days early for period? never early. Anyhow, could it be like what happened when I was pregnant with my twins?
Posted Thu, 1 Aug 2013 in Women's Health
Answered by Dr. Monika Choudhary 2 hours later
Welcome to healthcare Magic!
You had sexual intercourse during ovation period, the bleeding which is scanty and pretty before schedule may indicate incantation bleeding and hence pregnancy or rarely it can result from ectopic pregnancy which is a serious condition.
In any case you should do the Urine home pregnancy test to confirm the matter.
If pregnant then consult a gynecologist of your locality.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor